# SDR SWAA2016110309324

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 70,278 hours, 56,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE OVERHEAD EMERGENCY EXIT LIGHT LENS ASSEMBLY LOOSE.  SECURED LIGHT PER AMM.
